Skip to Content

User Reviews for Cefdinir

Also known as: Omnicef, Omnicef Omni-Pac

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Cefdinir.

Filter by:

User Ratings

10
   
32%(5)
9
   
0%(0)
8
   
13%(2)
7
   
7%(1)
6
   
13%(2)
5
   
0%(0)
4
   
0%(0)
3
   
13%(2)
2
   
0%(0)
1
   
25%(4)

Cefdinir Rating Summary

5.9/10 Average Rating

16 Ratings with 15 User Reviews

What next?Compare all 133 medications used in the treatment of Bronchitis.

Reviews for Cefdinir to treat Bronchitis

Sort by:

"This drug is awful. I finished 7 days of it and I still have side effects. It sure makes people so much sicker. Not sure why its being prescribed.... Never had so many side effects on any med. The gut issues seem to be the worst I tell everyone not to take it. Must be better drugs somewhere"

   
1.0

sammisol January 27, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Omnicef (cefdinir): "Worst experience ever. I took one capsule and two hours started diarrhea. I only took one more tablet 12 hours later. I had diarrhea for 4 weeks. I had hemorrhoid flair up. Never again will I take this drug. I think it took about 4 months to get my gut straightened out. Be very cautious of this drug"

   
1.0

Shutterbug 65 January 21, 2016

0 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Omnicef (cefdinir): "I was prescribed 300mg Omnicef. 1 capsule 2x a day. Very bad experience. I have had extreme diarrhea since the third day of taking this med. it is now 2 weeks after I finished the dose and am still experiencing problems. This med kills every "good" bacteria in your gut. I've been taking several different kinds of probiotics trying to get myself back to normal. This has been and still is an awful experience. Do not take this unless you like running to the bathroom every 30 minutes for weeks on end. I have not been able to eat much of anything and am still loosing too much weight. It is a very dangerous drug. I will NEVER take this again. "

   
1.0

Offroady November 20, 2015

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I felt MUCH better rather quickly, however, roughly 3 days into the medication I experienced diarhea which subsided by day 5 and was followed by horrid itching of my anus. On day 9 the itching had spread to my lady areas. I am miserable and will never take this again...."

   
3.0

Miserably Itchy October 31, 2015

2 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I took this medication for a respiratory infection. It gave me severe, relentless diarrhea that I am still suffering from a year later. I have been hospitalized numerous times from it. It has completely disabled me."

   
1.0

This Drug Ruined My Life (taken for less than 1 month) October 19, 2015

1 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I am on my 1st dose, and after having bronchitis for the past 6 days and feeling horrid, I feel 100% better after only 6 hours. No side effects as of this time. Taking in conjunction with an albuterol inhaler."

   
10

Mari001 July 2, 2015

4 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"it cleared up the bronchitis in a short time frame. Side effects is fatigue, loose stools. Lots of yogurt and rest, Doctor combined it with short blast of steroids. The other doctor helped with a breathing treatment and cough medicine with codeine for night. Was nice to be able to sleep, It was a good drug for me. I am a non smoker; but the dust and stuff at work just made the cold a monster to get rid of."

   
10

Anonymous June 11, 2015

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I am on day 3 of cefdinir for bronchitis. I can tell my coughing is much better but now I have horrible diarrhea, to the point I have accidents when I cough. My stomach makes horrible sounds as well. My Dr. did not tell me anything at all about the side effects so I was not prepared to take with yogurt or probiotics. And I had a horrible reaction in the past to Metformin so she should know that I already have these issues. Time for different med and Dr."

   
3.0

moonbeambaby May 1, 2015

3 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"Chronic diarrhea after 3 days fatigue nauseated bloated. Will avoid."

   
6.0

Number3 February 17, 2015

7 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Omnicef (cefdinir): "Cleared my symptoms in 24 hours after 2 days in the hospital with levaquin iv, which did nothing."

   
10

JACKTHEBEAR (taken for less than 1 month) July 25, 2014

17 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"I found this medication to be quite effective beginning on the first day of using it. I was prescribed this medication for Bronchitis, Sinus Infection, and Possible Pneumonia. It has worked wonders in draining my sinuses and helping my cough. As far as side effects go, I have none. At first there was mild nausea and a lack of appetite but that has been it. I have the liquid form of this medication and it said to take 1 teaspoon every 12 hours, but I have opted to take 1/2 teaspoon every six hours 4 times a day, which has worked out a lot better in controlling my nausea. I have one more week to go on this medication, but so far so good."

   
8.0

chemoangel (taken for less than 1 month) March 25, 2013

13 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"Terrible watery diarrhea and gas. Bronchitis is better though!"

   
7.0

wheezy (taken for less than 1 month) January 3, 2013

5 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Omnicef (cefdinir): "Within 36 hrs symptoms started to subside. Had no side effects with stomach (take with food). I suffer from bronchitis about twice a year. This medication was much more effective than Z-packs, Amoxicillin, or Cipro. I started getting mild headaches around day 4, Felt better but didn't clear up cough and wheezing. "

   
6.0

Stardust Steve February 7, 2012

21 users found this comment helpful. Did you?   Yes   No Report as inappropriate

Omnicef (cefdinir): "It cleared me right up, stopped coughing like over night. I am also on methylpredisolone and inhaler."

   
10

laurie69 September 9, 2011

26 users found this comment helpful. Did you?   Yes   No Report as inappropriate

"Prescribed this medicine on Saturday along with a burst of prednisone for 5 days. Cefdinir really cleared my condition but the side effects caused me to discontinue after 6 days due to chronic diarrhea which has not stopped after stopping this medicine. Unusual fatigue. 1 day no urine. Lost 10 lbs. Will avoid using this drug."

   
8.0

59 yr old December 20, 2010

13 users found this comment helpful. Did you?   Yes   No Report as inappropriate
Hide